# SDR SIMA20221007001

- Difficulty date: October 7, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 50,012 hours, 46,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Rh
- Component: Lamp
- Component part number: 1317
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK, FOUND RH OVER WING EMERGENCY LIGHT INOP-C/A-RAR OVER WING EXTERIOR EMERGENCY LIGHT LAMP IAW EMB 145 AMM 33-50-07. OPC GOOD
